# SDR ERAA062571

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Adapter
- Part number: E23031922
- Condition: Pitted
- Location: Spur Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW  ADAPTERS REJECTED UPON RECEIVING DUE TO NICKS AND PITS IN INNER RACE AND DEPRESSION IN INNER RACE.  CAN BE FELT WITH .020 INCH RADIUS SCRIBE.
